International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 2 | Views: 49 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper | Mathematics | India | Volume 12 Issue 6, June 2023

Double Diffusive Convection on Peristaltic Transport of a Jeffrey Fluid

Dr. Sunitha G.

Abstract: The present research paper concentrates on the peristaltic flow of a Jeffrey nanofluid with double diffusion under the assumption of long wavelength procedure. The importance of double diffusion is natural process and engineering applications. The influence of double diffusion is the heat and mass transfer occurs concurrently with the complicity of the fluid motion. The mathematical modeling of the present problem includes the nonlinear partial differential equations. Those equations are solved by using Homotopy Analysis Method. Solutions are described as velocity, temperature, solutal nanoparticle concentration and nanoparticle volume fraction profiles. Obtained results are displayed graphical form.

Keywords: double diffusion,Nanofluids, Peristaltic Flow, Jeffrey fluid model, Channel

Edition: Volume 12 Issue 6, June 2023,

Pages: 1235 - 1240

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait